# SDR A6WA201140129

- Difficulty date: January 5, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER L/E IS CHAFED.  DEPTH OF DAMAGE IS AT ITS DEEPEST.  BLENDED CHAFED DAMAGE FROM RT AILERON UPPER L/E FOUND TO BE WITHIN LIMITS, DAMAGE AT ITS DEEPEST POINT .009 ORIG THICKNESS 0.90 MATERIAL REMAINDER 0.81, IAW REO 601R-57-60-013 AND SRM 51-12-00.
